Hair Loss SOLVED! Hashimotos and Thyroid Medication ~ Levothyroxine

Please Watch and Share!!! If you’re experiencing Hair Loss and you take Levothyroxine, you could be having an allergic reaction to the color additives in your medication!! At my apt. I was told that it was probably the Blue color additive that I was having a reaction to. Claudia Stevens Cover that Gray Fill-in Powder: blonde: http://amzn.to/2sIdBiz dark brown/black: http://amzn.to/2t6j6qG Equipment that I use: Ringlight: http://bit.ly/2atB8h8 Box Lights: http://bit.ly/2h74ceY Camera: http://bit.ly/1PkgOsI SUBSCRIBE HERE: https://www.youtube.com/c/jeniferjenkinsbeauty?sub_confirmation=1 YtCHANNEL: http://www.youtube.com/c/jeniferjenkinsbeauty FACEBOOK PAGE: http://www.facebook.com/jeniferbeautyover40 INSTAGRAM: http://instagram.com/jeniferjbeauty/ TWITTER: http://twitter.com/jeniferjbeauty TUMBLR: http://jeniferjbeauty.tumblr.c

Read More